Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 5, NWS Little Rock, AR

April 27, 20144 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 5:00 PM CDT for 4 counties in Arkansas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 5:00 PM CDT (22:00 UTC)
Expired
Apr 27, 2014, 5:30 PM CDT
In force
30 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Johnson County, AR, Logan County, AR, Pope County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 98 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 5:15 PM CDTHAIL 0.882 Nw Piney, ARREPORTED AT FLAT ROCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr
Apr 27, 3:36 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1412 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WFUS54 KLZK 272200
TORLZK
ARC071-083-115-149-272230-
/O.NEW.KLZK.TO.W.0005.140427T2200Z-140427T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN POPE COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN LOGAN COUNTY IN WESTERN ARKANSAS...
  SOUTHEASTERN JOHNSON COUNTY IN WESTERN ARKANSAS...

* UNTIL 530 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 10 MILES WEST OF MT NEBO SP...OR 12 MILES NORTH
  OF DANVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  RUSSELLVILLE...       TARAL...              PINEY BAY REC AREA...
  MT NEBO SP...         LONDON...            
  LAKE DARDANELLE STATE PARK...               LAKE DARDANELLE...
  KNOXVILLE...          HOLMAN...             DOVER...
  DARDANELLE LOCK AND DAM...                 
  CABIN CREEK REC AREA...                     PINEY...
  NEW BLAINE...         LUTHERVILLE...        GUM LOG...
  DELAWARE...           AUGSBURG...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 64 AND 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3555 9329 3530 9292 3516 9344 3524 9351
TIME...MOT...LOC 2200Z 223DEG 39KT 3523 9342

$$

225
1 follow-up statement
983 
WWUS54 KLZK 272227
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT SUN APR 27 2014

ARC071-083-115-149-272236-
/O.EXP.KLZK.TO.W.0005.000000T0000Z-140427T2230Z/
JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
527 PM CDT SUN APR 27 2014

...THE TORNADO WARNING FOR NORTH CENTRAL YELL...SOUTHERN POPE...EAST
CENTRAL LOGAN AND SOUTHEASTERN JOHNSON COUNTIES WILL EXPIRE AT 530 PM
CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEAST YELL 
COUNTY UNTIL 530 PM CDT.

LAT...LON 3555 9329 3530 9292 3516 9344 3524 9351
TIME...MOT...LOC 2226Z 223DEG 39KT 3544 9325

$$

225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 4:10 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 27, 4:10 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 PM CDT SUN APR 27 2014

.NEAR TERM...TONIGHT THROUGH MONDAY

SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN
AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN
PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S.
MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO
PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S.

ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/
SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT
EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS
FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE
SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS
SIGNIFICANT FOR SUPERCELL FORMATION.

THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO
OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS
ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN
EFFECT.

THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY
REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS
THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR
CLOSER TO THE CDFNT.
&&

.MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT

UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY...
BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL
BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES
ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED
RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE
WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER
TEMPERATURES FOR WEDNESDAY.
&&

.LONG TERM...THURSDAY THROUGH SATURDAY

THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL
LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND
EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF
PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM...
ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW
NORMAL IN THE EXTENDED.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE-
CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI-
SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.
&&

NEAR TERM...44 / MID TERM...58 / LONG TERM...225
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN APR 27 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS
MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE
WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING.

SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND
NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF
WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE
STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH
HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT.

WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS
WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY
OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE
THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE
ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED
ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR...
WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE
HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR
FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN
ARKANSAS.

THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS
LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES
FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS.

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY.
HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO
PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER
THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, Apr 27, 2:47 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CDT SUN APR 27 2014

ARZ022-031-032-038-039-272015-
CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-YELL AR-
247 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YELL...SOUTHEASTERN
POPE...WESTERN PERRY...WESTERN FAULKNER AND CONWAY COUNTIES UNTIL 315
PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF NIMROD LAKE...OR 17 MILES WEST OF
PERRYVILLE...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          ST. VINCENT...        SPRINGFIELD...
  SOLGOHACHIA...        SEQUOYA PARK...
  PETIT JEAN STATE PARK...                    PETIT JEAN MTN...
  PERRY...              OPPELO...             MIDDLETON...
  MALLET TOWN...        LANTY...              HILL CREEK...
  HATTIEVILLE...        HAPPY BEND...         CATHOLIC POINT...
  CARDEN BOTTOMS...     BLICK...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 118.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3546 9266 3525 9238 3487 9305 3500 9320
TIME...MOT...LOC 1947Z 229DEG 48KT 3499 9304

226
Special weather statement, Apr 27, 3:17 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT SUN APR 27 2014

ARZ023-024-031>033-272045-
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-WHITE AR-
317 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...SOUTHEASTERN VAN
BUREN...NORTHERN FAULKNER...EASTERN CONWAY AND SOUTHWESTERN CLEBURNE
COUNTIES UNTIL 345 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MENIFEE...OR 7 MILES NORTHWEST OF CONWAY...
MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CONWAY...             WOOSTER...
  WOOLLY HOLLOW STATE PARK...                 WHIPPLE...
  TWIN GROVES...        SPRINGHILL...         SPRINGFIELD...
  ROSE BUD...           QUITMAN...            PICKLES GAP...
  MENIFEE...            MALLET TOWN...        GUY...
  GREENBRIER...         FAIRBANKS...          ENOLA...
  DAMASCUS...           CHOCTAW RECREATION AREA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 116 AND 127.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3560 9235 3531 9197 3505 9248 3519 9262
TIME...MOT...LOC 2017Z 220DEG 52KT 3522 9249

225
Special weather statement, Apr 27, 3:21 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
321 PM CDT SUN APR 27 2014

ARZ013-014-023-024-031-272050-
CLEBURNE AR-CONWAY AR-SEARCY AR-STONE AR-VAN BUREN AR-
321 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VAN BUREN...SOUTHWESTERN
STONE...EXTREME SOUTHEASTERN SEARCY...NORTHEASTERN CONWAY AND
NORTHWESTERN CLEBURNE COUNTIES UNTIL 345 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF CLAUDE...OR 12 MILES
SOUTHWEST OF CLINTON...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  GREERS FERRY LAKE...  FAIRFIELD BAY...      CLINTON...
  WHIPPLE...            SUGAR LOAF RECREATION AREA...
  SHIRLEY...            OLD LEXINGTON...      MT EVANS...
  HIGDEN...             GREERS FERRY...
  FAIRFIELD BAY MARINA...                     CLAUDE...
  CHOCTAW RECREATION AREA...                  CHOCTAW...
  SOUTH FORK REC AREA...                      RUSHING...
  NARROWS MARINA...     MORGANTON...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3584 9240 3561 9198 3535 9255 3543 9265
TIME...MOT...LOC 2021Z 220DEG 50KT 3547 9251

225
Special weather statement, Apr 27, 4:22 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
422 PM CDT SUN APR 27 2014

ARZ004-005-013>015-023-272205-
BAXTER AR-IZARD AR-MARION AR-SEARCY AR-STONE AR-VAN BUREN AR-
422 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...NORTHWESTERN
STONE...EASTERN SEARCY...SOUTHEASTERN MARION...WESTERN IZARD AND
SOUTHERN BAXTER COUNTIES UNTIL 500 PM CDT...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHWEST OF ELBERTA...OR 9 MILES
SOUTHEAST OF MARSHALL...MOVING NORTHEAST AT 65 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  THOLA...              SHIPP...              RUSH...
  PUSH MTN...           PINEVILLE...          NORFORK...
  LOWER BUFFALO WILDERNESS AREA...            LION HILL...
  HERRON...             GORBY...              FIFTY SIX...
  EVENING STAR...       ELBERTA...            ELBA...
  CULP...               CARTNEY...            CALICO ROCK...
  BLANCHARD SPRINGS CAMPGROUND...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3629 9255 3612 9191 3574 9247 3582 9265
TIME...MOT...LOC 2122Z 208DEG 55KT 3588 9249

225
Local storm report, Apr 27, 4:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
437 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             SCOTLAND                35.52N 92.62W
04/27/2014  E0.88 INCH       VAN BUREN          AR   AMATEUR RADIO

&&

28
Local storm report, Apr 27, 4:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
440 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HENDERSON               36.37N 92.23W
04/27/2014  E1.75 INCH       BAXTER             AR   PUBLIC

            GOLF BALL SIZE HAIL...PLUS A FEW BIGGER HAILSTONES...
            COVERED THE GROUND AT PANTHER BAY MARINA.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 5:01 AM CDTFlash Flood WatchLZKArkansas, Cleburne, Conway, Faulkner, Fulton, Garland and 16 more24 hr
Apr 27, 6:03 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln27 min
Apr 27, 6:09 AM CDTSpecial Weather StatementLZKJefferson, Lonoke, Pulaski61 min
Apr 27, 6:19 AM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline56 min
Apr 27, 7:15 AM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Prairie, Pulaski45 min
Apr 27, 7:35 AM CDTSpecial Weather StatementLZKArkansas45 min
Apr 27, 8:01 AM CDTSpecial Weather StatementLZKPrairie44 min
Apr 27, 8:07 AM CDTSpecial Weather StatementLZKCleburne28 min
Apr 27, 8:10 AM CDTSpecial Weather StatementLZKDesha30 min
Apr 27, 8:12 AM CDTSpecial Weather StatementLZKLonoke28 min
Apr 27, 8:54 AM CDTSpecial Weather StatementLZKWhite31 min
Apr 27, 9:07 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Stone38 min
Apr 27, 9:12 AM CDTSpecial Weather StatementLZKMonroe, Woodruff43 min
Apr 27, 10:09 AM CDTSpecial Weather StatementLZKMonroe, Woodruff46 min
Apr 27, 11:53 AM CDTSpecial Weather StatementLZKBoone47 min
Apr 27, 2:47 PM CDTSpecial Weather StatementLZKConway, Perry28 min
Apr 27, 3:17 PM CDTSpecial Weather StatementLZKFaulkner28 min
Apr 27, 3:21 PM CDTSpecial Weather StatementLZKVan Buren29 min
Apr 27, 4:08 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion52 min
Apr 27, 4:21 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell39 min
Apr 27, 4:22 PM CDTSpecial Weather StatementLZKStone43 min
Apr 27, 4:39 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell51 min
Apr 27, 4:59 PM CDTSevere Thunderstorm WarningLZKLogan, Pope, Yell46 min
Apr 27, 5:06 PM CDTTornado WarningLZKYell24 min
Apr 27, 5:12 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell33 min
Apr 27, 5:34 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell41 min
Apr 27, 5:45 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 2 more45 min
Apr 27, 5:48 PM CDTTornado WarningLZKPolk, Scott27 min
Apr 27, 6:10 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Searcy, Stone, Van Buren50 min
Apr 27, 6:12 PM CDTSevere Thunderstorm WarningLZKIzard, Stone33 min
Apr 27, 6:14 PM CDTSevere Thunderstorm WarningLZKPolk, Scott46 min
Apr 27, 6:15 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Yell30 min
Apr 27, 6:21 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White39 min
Apr 27, 6:28 PM CDTSpecial Weather StatementLZKPulaski47 min
Apr 27, 6:29 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Pulaski, Saline46 min
Apr 27, 6:31 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy, Van Buren44 min
Apr 27, 6:42 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell48 min
Apr 27, 6:47 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Sharp, Stone43 min

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.